Follow
Steven V Sam
Title
Cited by
Cited by
Year
Gröbner methods for representations of combinatorial categories
SV Sam, A Snowden
Journal of the American Mathematical Society 30, 159-203, 2017
1942017
GL-equivariant modules over polynomial rings in infinitely many variables
SV Sam, A Snowden
Transactions of the American Mathematical Society 368, 1097-1158, 2016
140*2016
Representation stability and finite linear groups
A Putman, SV Sam
Duke Mathematical Journal 166 (13), 2521-2598, 2017
1362017
Stability patterns in representation theory
SV Sam, A Snowden
Forum of Mathematics, Sigma 3, e11, 2015
1362015
Introduction to twisted commutative algebras
SV Sam, A Snowden
arXiv preprint arXiv:1209.5122, 2012
932012
Combinatorial constructions of derived equivalences
D Halpern-Leistner, SV Sam
Journal of the American Mathematical Society 33, 735-773, 2020
552020
Big polynomial rings and Stillman's conjecture
D Erman, SV Sam, A Snowden
Inventiones mathematicae 218 (2), 413-439, 2019
492019
Representations of categories of G-maps
SV Sam, A Snowden
Journal für die reine und angewandte Mathematik 750, 197-226, 2019
472019
Noetherianity of some degree two twisted commutative algebras
R Nagpal, SV Sam, A Snowden
Selecta Mathematica 22 (2), 913-937, 2016
422016
Proof of Stembridge's conjecture on stability of Kronecker coefficients
SV Sam, A Snowden
Journal of Algebraic Combinatorics 43 (1), 1-10, 2016
382016
Pieri resolutions for classical groups
SV Sam, J Weyman
Journal of Algebra 329 (1), 222-259, 2011
382011
Jack polynomials as fractional quantum Hall states and the Betti numbers of the (k+1)-equals ideal
C Berkesch Zamaere, S Griffeth, SV Sam
Communications in Mathematical Physics 330 (1), 415-434, 2014
372014
Tropicalization of classical moduli spaces
Q Ren, SV Sam, B Sturmfels
Mathematics in Computer Science 8 (2), 119-145, 2014
342014
Positivity theorems for solid-angle polynomials
M Beck, S Robins, SV Sam
Beiträge Algebra Geometrie 51 (2), 493-507, 2010
332010
A bijective proof for a theorem of Ehrhart
SV Sam
American Mathematical Monthly 116 (8), 688-701, 2009
332009
Maximal periods of (Ehrhart) quasi-polynomials
M Beck, SV Sam, KM Woods
Journal of Combinatorial Theory, Series A 115 (3), 517-525, 2008
332008
Ideals of bounded rank symmetric tensors are generated in bounded degree
SV Sam
Inventiones mathematicae 207 (1), 1-21, 2017
262017
Tensor complexes: Multilinear free resolutions constructed from higher tensors
C Berkesch Zamaere, D Erman, M Kummini, SV Sam
Journal of the European Mathematical Society 15 (6), 2257-2295, 2013
25*2013
Computing inclusions of Schur modules
SV Sam
Journal of Software for Algebra and Geometry 1, 5-10, 2009
242009
Symmetric quivers, invariant theory, and saturation theorems for the classical groups
SV Sam
Advances in Mathematics 229 (2), 1104-1135, 2012
232012
The system can't perform the operation now. Try again later.
Articles 1–20